# SDR CALA2025031102705

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 86,405 hours, 34,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECONDARY FINDING. L1 DOOR EXTERIOR SKIN UPPER AFT CORNER CRACKED.   ESFR ENTRY GENERATED REMOVED AND REPLACED L1 DOOR UPPER EXTERNAL SKIN IAW A320 SRM 51 -72-11-911-001.
